Leukemia

Get Email Updates

Related Checklists

Leukemia Guide

Maryann Gromisch RN Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: i am using gliveec but for last two days feel pain in my legs and some time pulling my musels.?

Add a Comment1 Comments

Rosa Cabrera RN

Hi Arshad Khan,

Almost all patients treated with GLEEVEC experience side effects at some time. Most side effects are mild to moderate in severity. Some common side effects that you may experience include:

  • Fluid retention (holding water)
  • Muscle cramps , pain, or bone pain
  • Abdominal pain
  • Anorexia (loss of appetite)
  • Vomiting
  • Diarrhea
  • Decreased hemoglobin (decrease in blood cells which carry oxygen)
  • Hemorrhage (abnormal bleeding)
  • Nausea
  • Fatigue
  • Rash

If you are experiencing any of the above-mentioned side effects, please be sure to speak with your doctor immediately.

Hope this helps,

Rosa

December 14, 2012 - 8:20am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you suffer from springtime allergies?:
View Results